# SDR 2022F00279

- Difficulty date: April 24, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Aircraft: N39TT
- Make and model: Israel 1125
- Aircraft serial: 53
- Aircraft time: 8,010 hours, 5,783 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER COMPLETING A LEG FROM NAPLES, FL WE MADE A SUCCESSFUL LANDING AT KMKE WITH NO ABNORMALITIES. THE PASSENGERS WERE DEPLANED AND THE AIRCRAFT WAS REFUELED. WITHIN 30 MINUTES WE BEGAN OUR TAXI FOR A REPOSITIONING FLIGHT (NO PASSENGERS) TO CHICAGO EXECUTIVE AIRPORT (KPWK). AFTER SUCCESSFULLY COMPLETING ALL TAXI AND PRE-TAKEOFF CHECKS WE WERE CLEARED FOR TAKEOFF ON RUNWAY 19R. THE TAKEOFF ROLL WAS NORMAL. AT ROTATION SPEED THE PIC ATTEMPTED TO PULL BACK ON THE YOKE, HOWEVER, IT STOPPED AT APPROXIMATELY HALF TRAVEL. THE TAKEOFF WAS IMMEDIATELY ABORTED AND THE AIRCRAFT TAXIED BACK TO THE RAMP NORMALLY AND WITHOUT ANY FURTHER ISSUES. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT A SMALL SCREW ON A BRACKET HAD BACKED OUT AND WAS CAUSING INTERFERENCE WITH THE ELEVATOR TRAVEL. PHOTOS AVAILABLE.
